# SDR 99ZZZX542

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3028P
- Make and model: Piper PA-23
- Aircraft serial: 23939
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wing Flap
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REMOVED FROM STORAGE.  ANNUAL INSPECTION FOUND THE FOLLOWING:  GRASPING TRAILING EDGE OF LEFT FLAP, NO CLUNKING SOUND OF HINGES, RATHER, MUSHY FEELING.  FLAP SPAR AND DOUBLER CRACKED ALONG UPPER AND LOWER HINGE MOUNTING BOLTS.  NO APPARENT DAMAGE WHICH WOULD CAUSE INBOARD HINGE ACTUATOR MOUNTING FAILURE.  NORMAL USE.
